SUNADA, TOSHIKAZU / Mathematics / Researchers

International Center for Scientific Research




Mathematical Institute, Tohoku University, Japan.

Research interests

T. Sunada\'s work covers spectral geometry, dynamical systems and graph theory. As is seen in his work on isospectral manifolds and dynamical zeta functions, he has a great interest in applications of other fields, say number theory and probability, to geometry. Member of the Editorial Bord of a Japanese mathematical magazine Have Fun with Mathematics (Nihon Hyoron-sha).

Prizes and awards

1987 Iyanaga Prize (Mathematical Society of Japan)


Adachi, Toshiaki ; Sunada,Toshikazu
Homology of closed geodesics in a negatively curved manifold, J. Differential Geom. 26 (1987), no. 1, 81–99.

Katsuda, Atsushi ; Sunada, Toshikazu , Homology and closed geodesics in a compact Riemann surface, Amer. J. Math. 110 (1988), no. 1, 145–155.

Katsuda, Atsushi; Sunada, Toshikazu
Closed orbits in homology classes. Publications Mathématiques de l\'IHÉS, 71 (1990), p. 5-32

Bruning, Jochen; Sunada, Toshikazu
On the spectrum of gauge-periodic elliptic operators. Astérisque 210 (1992), p. 65-74

Legal notice - Contact

Copyright © 2013 - - All rights reserved